| Catalog Number |
SCX-580 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Erosion (1750); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: injury, wound dehiscence.
Event or Problem Description
Healthcare professional reported "wound dehiscence, implant extrusion".This record is for the left side.The device was explanted and replaced.
Event or Problem Description
Healthcare professional reported "seroma".
Additional Manufacturer Narrative
Correction to g.3.Aware date of initial medwatch: aware date should have been listed as 8/18/2025.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Additional, changed, and/or corrected data: b5, h6.